Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Cortisone injection shoulder side effects

Premium Questions

doctor1 MD

How long does a cortisone injection stay in your system, as i think i am experiencing side effects from a cortisone injection in my shoulder. Anxiety, dizziness , tachycardia , tremors in my chest, neck ...

doctor1 MD

Is it safe to have a cortisone injection for shoulder bursitis 2 months after a lumbar fusion? Thanks ...

doctor1 MD

To Jama OB/GYN Do you think the cortisone injection I got in left shoulder near the shoulder blade for arthritis could be causing the right breast swelling I discussed with you 2 days ago? I wanted Dr. XXXXXXX ...

doctor1 MD

Hello Dr. Ditah. Today I received a cortisone injection in my right upper shoulder ..., or for the cortisone to stop being effective? And what would cause it to recur, and what about the left shoulder, since ...

doctor1 MD

To Dr.Chelma XXXXXXX OB/GYN, We discussed if the cortisone injection I got in left shoulder near the shoulder blade for arthritis could be causing the right breast swelling I discussed with you 2 days ago ...

Public Forum Discussions

doctor1 MD

in just about everything. I had a cortisone injection for shoulder pain recently and am wondering ...

doctor1 MD

I am 54 years old. I weigh 207 lbs. I have lost 10 pounds in 3 weeks because I have been too weak to want to eat. I am feeling better now. I started insulin July 15. I had a cortizone shot July 14. I assume the cortizone shot affected my blood...

doctor1 MD

I had cortisone shot into the nerve between c5 &c6 wed afternoon. I ve felt sick to stomach, extremely tired last 2 days.What are side effects of this injection that are common? Any effects ...

doctor1 MD

hi doctor! I had a cortisone injection today at the hospital on my left knee..10 min later when I ... happened? It was really scary. .the doctor never aware me of those possible side effects after a injection ...

doctor1 MD

I had 6 cortisone injections in 2 months and suddenly my blood sugar was diabetic level and now my hair is thinning and Inam female with a ton of hair Imam 57 . My last cortisone shot was in September ...

doctor1 MD

I had a cortisone injection in my elbow about 10 days ago and it has begun to itch around my elbow area and is still somewhat swollen and very warm to the touch. I have tried creams and Benadryl ...

doctor1 MD

for this if it s a side effect from cortisone and I do not take any oral contraceptives and 38 yrs old. My period has ...I have had 2 cortisone injections this month for golfers elbow. My period has always been regular ...

doctor1 MD

I am 50 years old, 5 2 , 95 lbs. I had a cortisone injection 5 years ago to treat hair loss on my scalp. The injection caused an adverse reaction in which a divet or dip was created on my head ...

doctor1 MD

I had a cortisone shot in both knees due to two falls with subsequent pain...the Dr. determined I had arthritis and this was aggravated due to the falls. About a week after receiving them...I had some ...

doctor1 MD

Yes, you may. I had a cortisone injection in both of my shoulders on Weds. As of today I am still very nautious, flushed face. Are these both side effects of the shots? Also how long to wear off if so ...

Mobile Questions and Answers

doctor1 MD

Seems like indigestion or stomach cramps. Avoid non veg foods. Consult your doctor for a prescription of anti spasmodic medication.

doctor1 MD

Hi. The cortisone will only show up on the T2 sections of the MRI and not the T1. So you may still proceed with the MRI

doctor1 MD

watch it for a day. if worse see your doctor